# SDR DALA2015020400894

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 48,767 hours, 19,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN SEAT TRACK CROWN IS FRETTED AND GOUGED, BS 538. LBL 45.  MAINTENANCE R & R SEAT TRACK BETWEEN BS 537 - 563 IAW SRM 53-00-52, REPAIR 3.
